On the irreducibility and inequivalence of unitary representations of gauge groups
Compositio Mathematica, Volume 64 (1987) no. 1, pp. 3-29.
@article{CM_1987__64_1_3_0,
     author = {Wallach, Nolan R.},
     title = {On the irreducibility and inequivalence of unitary representations of gauge groups},
     journal = {Compositio Mathematica},
     pages = {3--29},
     publisher = {Martinus Nijhoff Publishers},
     volume = {64},
     number = {1},
     year = {1987},
     zbl = {0632.22014},
     mrnumber = {911356},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__64_1_3_0/}
}
TY  - JOUR
AU  - Wallach, Nolan R.
TI  - On the irreducibility and inequivalence of unitary representations of gauge groups
JO  - Compositio Mathematica
PY  - 1987
DA  - 1987///
SP  - 3
EP  - 29
VL  - 64
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1987__64_1_3_0/
UR  - https://zbmath.org/?q=an%3A0632.22014
UR  - https://www.ams.org/mathscinet-getitem?mr=911356
LA  - en
ID  - CM_1987__64_1_3_0
ER  - 
%0 Journal Article
%A Wallach, Nolan R.
%T On the irreducibility and inequivalence of unitary representations of gauge groups
%J Compositio Mathematica
%D 1987
%P 3-29
%V 64
%N 1
%I Martinus Nijhoff Publishers
%G en
%F CM_1987__64_1_3_0
Wallach, Nolan R. On the irreducibility and inequivalence of unitary representations of gauge groups. Compositio Mathematica, Volume 64 (1987) no. 1, pp. 3-29. http://www.numdam.org/item/CM_1987__64_1_3_0/

[AKT] S. Albeverio, R. Hoegh-Krohn and D. Testard: Irreducibility and reducibility for the energy representation of the group of mappings of a Riemmanian manifold into a compact semisimple Lie group. J. Func. Anal. 41 (1981) 378-396. | MR | Zbl

[deR] G. De Rham: Variétés différentiables, Publications de l'Institute de Mathématique de l'Université de Nancago, III, Actualités scientifiques et industrielles, 1222. Hermann, Paris (1960). | Zbl

[D] J. Dixmier: Les algèbres d'opérateurs dans l'espace hilbertien. Gauthier-Villars, Paris (1969). | MR | Zbl

[GGV, I] I M. Gelfand, M. I. Graev and A. Vershik: Representations of the group of smooth mappings of a manifold X into compact Lie group. Compositio Math. 35 (1977) 299-334. | Numdam | MR | Zbl

[GGV, II] I.M. Gelfand, M.I. Graev and A. Vershik: Representations of the group of functions taking values in a compact Lie group. Compositio Math. 42 (1982) 217-243. | Numdam | MR | Zbl

[Gu] A. Guichardet: Symmetric Hilbert spaces and related topics. Lecture Notes in Mathematics, Volum 261. Springer-Verlag, Berlin (1972). | MR | Zbl

[GV] I.M. Gelfand and N.Ya. Vilenkin: Generalized functions, Vol. 4 (Translated by A. Feinstein). Academic Press, New York (1964). | MR

[H] S. Helagson: Differential geometry, Lie groups, and symmetric spaces. Academic Press, New York (1978). | MR | Zbl

[I] R. Ismagilov: On unitary representations of the group C0(X, G), G = SU(2), Mat. Sb., 100 (1976), 117-131.Math. U.S.S.R. Sb. 29 (1976) 105-117. | MR | Zbl

[W] H. Whitney: Geometric integration theory. Princeton University Press, Princeton (1957). | MR | Zbl